# SDR AALA201806289018

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 20,469 hours, 8,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG29915
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT DOOR SLIDE PRESSURE LOW. MAINTENANCE REPLACED RIGHT AFT DOOR SLIDE PER AMM 25-66-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
